# SDR 04FDEA00777

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 27,076 hours, 6,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING I/B FLAP I/B SIDE LOAD ROLLER FITTING ATTACHMENT IS CRACKED AT BASE UPPER RADIUS. CRACK VERIFIED BY NDT. ORDERED NEW FITTING. INSTALLED NEW BEARINGS PER W/C E-1-5750-7-5003BL, SEQ 459 STEPS 33-34. INSTALLED NEW FITTING, TORQUED BOLTS PER SMP M/M 20-50-02-2.
